Prof. Marko Kostić


Missing picture!

Marko Kostić

Full Professor


Telephone021/485-2296
E-mail
Academic titleFull Professor
Employee's biography not found!
Full Professor
25.02.2015.
PositionFromToOrganizational unit
Associate Professor25.02.2010.01.02.2015.Department of Fundamentals Sciences
Assistant Professor21.10.2005.01.02.2010.Department of Fundamentals Sciences
TitleIn institution
/

Bachelor's thesis

Mathematical Science

Faculty of Sciences

1999

Razne klase distribucionih polugrupa

Magister thesis

Mathematical Science

Faculty of Sciences

2001

Konvolucione i distribucione C-polugrupe

PhD thesis

Mathematical Science

Faculty of Sciences

2004

Criterium of productionDescription
() Prominent monograph of the international importanceKostić, Marko: Abstract Volterra integro-differential equations. CRC Press, Boca Raton, FL, 2015. xxvi+458 pp.
() Prominent monograph of the international importanceM. Kostic, Generalized Semigroups and Cosine Functions, Mathematical Institute Belgrade, 2011.
() Monographic study/chapter in M11 or research in the thematic collection of the leading international importanceMarko Kostic: Differential and analytical properties of semigroups of operators. Integral Equations Operator Theory 67 (2010), no. 4, 499–557.
() Monographic study/chapter in M12 or research in the thematic collection of the international importanceChen, Chuang; Kostić, Marko; Li, Miao Complex powers of almost C-nonnegative operators. Contemp. Anal. Appl. Math. 2 (2014), no. 1, 1–77.
() Researches published in the journals of the international importanceMarko Kostic: Fractional calculus models for fibrosis. Comment on "Towards a unified approach in the modeling of fibrosis: A review with research perspectives" by Martine Ben Amar and Carlo Bianca (Editorial Material), PHYSICS OF LIFE REVIEWS, (2016), vol. 17 br. , str. 101-102.
() Research published in the top international journalM. Kosti\'c, Existence of generalized almost periodic and asymptotic almost periodic solutions to abstract Volterra integro-differential equations, Electron. J. Differential Equations, vol. 2017, no. {\bf 239} (2017), 1--30.
() Research published in the top international journalChen, Chuang; Kostić, Marko; Li, Miao: Representation of complex powers of C-sectorial operators. Fract. Calc. Appl. Anal. 17 (2014), no. 3, 827–854.
() Research published in the top international journalM. Kostic, Perturbation theory for abstract Volterra equations, Abstr. Appl. Anal. 2013, Art. ID 307684, 26 pp.
() Research published in the top international journalM. Kostić: On a class of (a,k)-regularized C-resolvent families. Electron. J. Qual. Theory Differ. Equ. 2012, No. 94, 27 pp.
() Research published in the top international journalC. Chen, M. Kostic, M. Li, On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces, Abstract and Applied Analysis, Vol. 2012, Article ID 131652, 41 pages.
() Research published in the top international journalM. Kosti\' c, $(a,k)$-regularized $C$-resolvent families: regularity and local properties,Abstr. Appl. Anal. vol. 2009, Art. ID 858242, 27 pages, 2009.
() Research published in the prominent international journalC.-C. Chen, J. A. Conejero, M. Kostic, M. Murillo-Arcila: Dynamics on binary relations over topological spaces, Symmetry 2018, 10(6), 211; https://doi.org/10.3390/sym10060211.
() Research published in the prominent international journalM. Kosti\' c, Abstract degenerate fractional differential inclusions, Appl. Anal. Discrete Math. \textbf{11} (2017), 39--61.
() Research published in the prominent international journalChen, Chung-Chuan; Conejero, J. Alberto; Kostić, Marko; Murillo-Arcila, Marina Dynamics of multivalued linear operators. Open Math. 15 (2017), 948–958.
() Research published in the prominent international journalConejero, J. Alberto; Kostić, Marko; Miana, Pedro J.; Murillo-Arcila, Marina Distributionally chaotic families of operators on Fréchet spaces. Commun. Pure Appl. Anal. 15 (2016), no. 5, 1915–1939.
() Research published in the prominent international journalC. Chen, M. Kostic, M. Li, M. Zigic. Complex powers of $C$-sectorial operators. Part I. Taiwanese J. Math. 17 (2013), no. 2, 465–499.
() Research published in the prominent international journalM. Kostic, Abstract Volterra equations in locally convex spaces, Science China Math. 55, No 9 (2012), 1797--1825.
() Research published in the prominent international journalKostić, Marko Hypercyclic and chaotic integrated C-cosine functions. Filomat 26 (2012), no. 1, 1–44.
() Research published in the prominent international journalM. Kostić, S. Pilipović: Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines, J. Math. Anal. Appl. 338 (2008), no. 2, 1224–1242.
() Research published in the prominent international journalM. Kostić: C-Distribution semigroups, Studia Math. 185 (2008), 201--217.
() Research published in the prominent international journalM. Kostić, P. J. Miana, Relations between distribution cosine functions and almost-distribution cosine functions, Taiwanese Journal of Mathematics 11 (2007), 531--543.
() Research published in the prominent international journalKostić, Marko, Distribution cosine functions. Taiwanese J. Math. 10 (2006), no. 3, 739--775.
() Research published in the international journalM. Kostić, S. Pilipović, Global convoluted semigroups, Math. Nachr. 280 (2007), no. 15, 1727–1743.
() Research published in the international journalM. Kostić, Degenerate abstract Volterra equations in locally convex spaces. Filomat 31 (2017), no. 3, 597–619.
() Research published in the international journalKostich, M.; Pilipovich, S.; Velinov, D. C-distribution semigroups and C-ultradistribution semigroups in locally convex spaces. (Russian) Sibirsk. Mat. Zh. 58 (2017), no. 3, 611--631; translation in Sib. Math. J. 58 (2017), no. 3, 476–492
() Research published in the international journalVelinov, Daniel; Kostić, Marko; Pilipović, Stevan Degenerate C-distribution cosine functions and degenerate C-ultradistribution cosine functions in locally convex spaces. Filomat 31 (2017), no. 11, 3075–3089.
() Research published in the international journalKostić, Marko; Li, Cheng Gang; Li, Miao Abstract multi-term fractional differential equations with Riemann-Liouville derivatives. (Chinese) Acta Math. Sci. Ser. A (Chin. Ed.) 36 (2016), no. 4, 601–622.
() Research published in the international journal Kostich, M.; Pilipovich, S.; Velinov, D. Structure theorems for ultradistributions of semigroups. (Russian) Sibirsk. Mat. Zh. 56 (2015), no. 1, 100–110.
() Research published in the international journalM. Kostić, S. Pilipović, and D. Velinov: Hyperfunction semigroups, Siberian Math. J., Vol. 56, No. 4, pp. 650–661, 2015
() Research published in the international journalKostić, Marko: Abstract differential operators generating fractional resolvent families. Acta Math. Sin. (Engl. Ser.) 30 (2014), no. 11, 1989–1998.
() Research published in the international journalKostić, Marko: Abstract Volterra integro-differential equations: approximation and convergence of resolvent operator families. Numer. Funct. Anal. Optim. 35 (2014), no. 12, 1579–1606.
() Research published in the international journalKostić, Marko: Systems of abstract time-fractional equations. Publ. Inst. Math. (Beograd) (N.S.) 95(109) (2014), 119–132.
() Research published in the international journalKostić, Marko Hypercyclicity and topologically mixing property for abstract time-fractional equations. Dyn. Syst. 27 (2012), no. 2, 213–221.
() Research published in the international journal Kostić, Marko Hille-Yosida theorems for local convoluted C-semigroups and cosine functions. Filomat 25 (2011), no. 4, 177–190.
() Research published in the journal of the international importance verified by the special resolutionG. M. N'Gu\' er\' ekata, M. Kosti\'c, Generalized asymptotically almost periodic and generalized asymptotically almost automorphic solutions of abstract multi-term fractional differential inclusions, Abstract Appl. Anal., vol. 2018, Article ID 5947393, 17 pages, https://doi.org/10.1155/2018/5947393.
() Research published in the journal of the international importance verified by the special resolution M. Kostić, On a class of abstract degenerate fractional differential equations of parabolic type. Comment. Math. Univ. Carolin. 59 (2018), no. 1, 81–101.
() Research published in the journal of the international importance verified by the special resolutionChen, Chung-Chuan; Kostić, Marko; Pilipović, Stevan; Velinov, Daniel D-hypercyclic and D-chaotic properties of abstract differential equations of first order. Electron. J. Math. Anal. Appl. 6 (2018), no. 2, 1–26.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\'c, Besicovitch almost automorphic solutions of nonautonomous differential equations of first order, Adv. Oper. Theory {\bf 3} (2018), 491--506.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, Generalized almost automorphic and generalized asymptotically almost automorphic solutions of abstract Volterra integro-differential inclusions, Fractional Diff. Calc. {\bf 8} (2018), 255--284.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, Asymptotically almost periodic solutions of fractional relaxation inclusions with Caputo derivatives, Publ. Inst. Math., Nouv. S\'er. {\bf 104} (2018), 23--41.
() Research published in the journal of the international importance verified by the special resolutionV. Fedorov, M. Kostic: Disjoint Hypercyclic and Disjoint Topologically Mixing Properties of Degenerate Fractional Differential Equations, Russian Math. 62 (2018), 31--46.
() Research published in the journal of the international importance verified by the special resolutionM. Kostić, Degenerate K-convoluted C-semigroups and degenerate K-convoluted C-cosine functions in locally convex spaces. Chelyab. Fiz.-Mat. Zh. 3 (2018), no. 1, 90–110.
() Research published in the journal of the international importance verified by the special resolutionM. Kostić, Perturbation results for abstract degenerate Volterra integro-differential equations. J. Fract. Calc. Appl. 9 (2018), no. 1, 137–152.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, Generalized almost periodic solutions and generalized asymptotically almost periodic solutions of inhomogeneous evolution equations, Sarajevo J. Math. {\bf 14} (2018), 93--111.
() Research published in the journal of the international importance verified by the special resolutionMarko Kostic: On frequently hypercyclic $C$-distribution cosine functions in Frechet spaces, Mat. Bilten 42 (2018), 19-34.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\'c Weyl-almost periodic and asymptotically Weyl-almost periodic properties of solutions to linear and semilinear abstract Volterra integro-differential equations, Math. Notes NEFU {\bf 25} (2018), 65--84.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, Vector-valued almost periodic ultradistributions and their generalizations, Mat. Bilten {\bf 42} (2018), 5--20.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\'c, Almost periodicity of abstract Volterra integro-differential equations, Adv. Oper. Theory {\bf 2} (2017), 353--382.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, On almost periodic solutions of abstract semilinear fractional inclusions with Weyl-Liouville derivatives of order $\gamma \in (0,1]$, J. Math. Stat. {\bf 13} (2017), 240--250.
() Research published in the journal of the international importance verified by the special resolution Kostić, Marko Hypercyclic and topologically mixing properties of degenerate multi-term fractional differential equations. Differ. Equ. Dyn. Syst. 24 (2016), no. 4, 475–498.
() Research published in the journal of the international importance verified by the special resolution Kostić, Marko Abstract incomplete degenerate differential equations. Tsukuba J. Math. 40 (2016), no. 1, 29–53.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, A note on semilinear fractional equations governed by abstract differential operators, An. \c{S}tiin\c{t}. Univ. Al. I. Cuza Ia\c{s}i. Mat. (N.S.), LCXII \textbf{2:3} (2016), 757--762.
() Research published in the journal of the international importance verified by the special resolutionKostić, Marko Degenerate multi-term fractional differential equations in locally convex spaces. Publ. Inst. Math. (Beograd) (N.S.) 100(114) (2016), 49–75.
() Research published in the journal of the international importance verified by the special resolutionKostić, M.; Fedorov, V. E. Degenerate fractional differential equations in locally convex spaces with a σ-regular pair of operators. Ufa Math. J. 8 (2016), no. 4, 98–110.
() Research published in the journal of the international importance verified by the special resolution Kostić, M. A note on semilinear degenerate relaxation equations associated with abstract differential operators. Chelyab. Fiz.-Mat. Zh. 1 (2016), no. 2, 85–93.
() Research published in the journal of the international importance verified by the special resolution Kostić, M. The existence of distributional chaos in abstract degenerate fractional differential equations. J. Fract. Calc. Appl. 7 (2016), no. 2, 153–174.
() Research published in the journal of the international importance verified by the special resolutionKostić, M. Abstract degenerate non-scalar Volterra equations. Chelyab. Fiz.-Mat. Zh. 1 (2016), no. 1, 104–112.
() Research published in the journal of the international importance verified by the special resolutionM. Kosti\' c, Some contributions to the theory of abstract degenerate Volterra integro-differential equations, J. Math. Stat. {\bf 12} (2016), 65--76.
() Research published in the journal of the international importance verified by the special resolution Kostić, Marko Hypercyclic and topologically mixing properties of certain classes of abstract time-fractional equations. Difference equations, discrete dynamical systems and applications, 155–170, Springer Proc. Math. Stat., 180, Springer, Berlin, 2016.
() Research published in the journal of the international importance verified by the special resolutionKostić, M. D-hypercyclic and D-topologically mixing properties of degenerate multi-term fractional differential equations. Azerb. J. Math. 5 (2015), no. 2, 78–95.
() Research published in the journal of the international importance verified by the special resolutionM. Kostić: Degenerate k-regularized (C1,C2)-existence and uniqueness families, CUBO 17, no. 03, 15--41, 2015.
() Research published in the journal of the international importance verified by the special resolution Kostić, Marko Generalized well-posedness of hyperbolic Volterra equations of non-scalar type. Ann. Acad. Rom. Sci. Ser. Math. Appl. 6 (2014), no. 1, 21–49.
() Research published in the journal of the international importance verified by the special resolutionM. Kostic, Some contributions to the theory of abstract Volterra equations, Int. J. Math. Anal. (Russe), vol. 5, no. 31, pp 1529--1551, 2011.
() Research published in the journal of the international importance verified by the special resolutionM. Kostić: Complex powers of operators, Publ. Inst. Math. (Beograd) (N.S.) 83(97) (2008), 15–25.
() Research published in the leading journal of the national importanceKostić Marko, On a class of quasi-distribution semigroups, Novi Sad J. Math 36 (2006), 137-152
() Research published in the leading journal of the national importance Kostić Marko,On analytic integrated semigroups. Novi Sad J. Math. 35 (2005), no. 1, 127--135.
() Research published in the leading journal of the national importance Kostić Marko,Convoluted $C$-cosine functions and convoluted $C$-semigroups. Bull. Cl. Sci. Math. Nat. Sci. Math. No. 28 (2003), 75--92.
() Research published in the journal of the national importanceM. Kostić: Convoluted operator families and abstract Cauchy problems, Kragujevac J. Math. 30 (2007), 201–210.
TitleScientific areaHigher education institutionElection date
Full ProfessorTeorijska i primenjena matematikaUniversity of Novi Sad25.02.2015.
Associate ProfessorMathematicsFaculty of Technical Sciences25.02.2010.
Assistant ProfessorMathematicsFaculty of Technical Sciences21.10.2005.